Doctor insights on:
Non Drowsy Anti Histamine
Histamine is an organic nitrogen compound involved in local immune responses as well as regulating physiological function in the gut and acting as a neurotransmitter. Histamine triggers the inflammatory response. As part of an immune response to foreign pathogens, histamine is produced by basophils and by mast cells found ...Read more
No none prescription: At present that is non sedating.Get a more detailed answer ›
Individual variance: Any medication can produce non-typical effects on some of the population that is not seen in others. Claritin (loratadine) does not seem to cross into the brain in most people, allowing for a lack of sedation for most.However, all of us have some differences in how our body reacts to some medications ant this can be one of them. For you, the medication likely reaches your brain and causes stimulation. ...Read more
Ok to take Benadryl (diphenhydramine) allergy medicine with an anti inflammatory medicine (indocin)?
Indocin&benadryl: Yes you can there is no conraindication. ...Read more
If histadelia is high histamine diphenhydramine, is an anti-histamine temporarily regulating my natural histamine levels?
No scientific basis: You can find histadelia on any Google search, but NOT on any serious medical search. There are patients who suffer from high histamine levels, but those are patients who have severe allergic reactions or rare tumors. Diphenhydramine will help such patients, also allergic patients in general, as many are mediated by histamine. However, histaelia is NOT a real disease. ...Read more
Allergies: good question. Not really taking the drug between 4 to 6 pm helps not the D form) as that is before things bloom adding in a nasal steroid spray (which is otc) in the am also helps. Your doctor could add in singulair (montelukast) at bedtime as well. Bad season this year ...Read moreSee 2 more doctor answers
No it does not: No there is not enough absorption to make you drowsy unless used in very large body surface area. ...Read more
Yes, no problem.: There is no interaction.Get a more detailed answer ›
Yes: Claritin is a second generation antihistamine which causes much less drowsiness than first generation antihistamine, like benadryl (diphenhydramine). The number of people who feel drowsy on Claritin is so low that it is labeled "non-drowsy". But each of us is unique. I have plenty of patients who feel drowsy on claritin, especially petite women. ...Read moreSee 1 more doctor answer
Zyrtec (cetirizine) makes me very drowsy. Is this common and are there non-drowsy antihistamines that provide as effective allergy relief? Thanks
Yes: This is a common side effect of Zyrtec, but it is different for everyone. If Zyrtec makes you drowsy, you could try the other 2 common anti-histamines instead - Allegra or Claritin (loratadine). Some people have been drowsy with these medicines as well, but others have not. Best wishes. ...Read more